Nonlinearly perturbed regenerative processes and pseudo-stationary phenomena for stochastic systems
Mats Gyllenberg and
Dmitrii S. Silvestrov
Stochastic Processes and their Applications, 2000, vol. 86, issue 1, 1-27
Abstract:
New types of mixed large deviation and ergodic theorems are obtained for nonlinearly perturbed regenerative processes, semi-Markov processes, and continuous-time Markov chains with absorption. Applications to the analysis of pseudo-stationary phenomena for stochastic systems are discussed. Examples related to models of population dynamics and highly reliable queuing systems are considered.
Keywords: Semi-Markov; process; Large; deviation; theorem; Ergodic; theorem; Renewal; equation; Metapopulation; Highly; reliable; queuing; system (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00084-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:86:y:2000:i:1:p:1-27
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().